# SDR SWAA011533

- Difficulty date: May 22, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 11,230 hours, 7,547 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Shaft
- Part number: 65617516
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR OUTPUT SHAFT PER MM.
